MOST HELPFUL POSTS
We just started on Vyvanse 20mg after my 9 yr old son couldnt eat (and therefore wasnt gaining weight) on Adderall. He is eating better and behavior at school is better, but we are having crying fits when he rebounds at night. Its only been 2 weeks so his Dr wants us to continue on it to see if the emotional issues go away. If only we can survive.
Joni - posted on 09/04/2014
My 10 year old son takes Vyvanse 20mg and it makes him feel really glum and sad about 1/2 way through the school day. He cannot sleep at night even though we take the medicine at 7a.m. and he goes to bed at 8 p.m. He has been very depressed acting when he gets home from school; crying and begging us not to make him take the medicine so he can feel normal. It is horrible. He was diagnosed with borderline ADHD. I'm losing my mind!!!
Jen - posted on 11/21/2008
We stopped taking Vyvanse 20 mg about two months ago. We started this with my almost 9 yr old, in March 2008. By May 2008 she went from 83 lbs to 75 lbs. Then by August she was 59 lbs. We went to the peditrician (a therapist rx'd the Vyvanse), and our peditrician about come unglugged with her weigh loss. I kept telling the therapist that she was not eating. She went from a size 14 to a size 8 in that timeframe. We could not stop the medicine, without she would not focus and was over emotional.
Now we are on focalin and she is much better. She started the focalin in Sept and has gained about 3 lbs back.
I will not let Allayna go back on the Vyvanse. too scary for us
Join Circle of Moms
Sign up for Circle of Moms and be a part of this community! Membership is just one click away.Join Circle of Moms